I feel the same, im still having upper abdominal cramping and burning as well as heartburn. And what causes your stomach to make noises? Could it be the medication or something else?
You should see a difference in a day or two after you start using Nexium. Are you eating properly? Good meals (low in fat, not too spicy, etc.), which don't aggravate your GERD symptoms.
If you are eating sensibly and still experiencing these symptoms after taking Nexium, then please see your doctor.
The noises from your stomach shouldn't be due to the medicine.
- Nexium Information for Consumers
- Nexium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 May 2010 • 2 answers
Updated 29 Nov 2013 • 2 answers
Updated 12 Apr 2018 • 6 answers
I have been on Nexium for many years and a few weeks ago stopped it due to reading about side effec?
Updated 10 Aug 2014 • 2 answers
Updated 10 Feb 2015 • 1 answer